# SDR UPS08M51777

- Difficulty date: December 5, 2007
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR CUTOUT LOWER AFT CORNER DOUBLER UNDERNEATH SCUFF PLATE IS NON-STANDARD REPAIR FORWARD CARGO DOOR CUTOUT AFT SCUFF PLATE REMOVED PER AMM20-50-00.  NON-STANDARD REPAIR DOUBLERS REMOVED PER SRM 51-31-01 V.II R35.  HFEC INSP C/ O PER DAC NDTSPM R13 06-10-01.001 ON EXISTING TRIMMED OFF AREA AND FOUND NO CRACK EVIDENT.  REPAIR FILLERS AND DOUBLERS FAB AND INSTALL PER SRM 53-50- 00-FIG 6 VOL I REV 35.
